Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, taking valacyclovir because I have shingles back of my

Hello, taking valacyclovir because I have shingles back of my neck, however, I am having a break out of rounds (smaller than a dime size) bumps on my legs, buttocks. Could I be having an allergic reaction to this medicine. Having horrible headaches.
Tue, 9 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I have had a mild shingles, for which my dermatologist prescribed Valacycin. I have a single refill. May have a single refill. Should I take it, as already prescribed, or do I wait until next week to see him again. It just started up again today...

doctor1 MD

I went to the Dr. yesterday and was told I have shingles. They started Thurs and looked like insect bites. The next day there were even more and itched really bad. Finally on Sunday I went to a Doc in the Box and she said I had very early shingles. They are on my right side of my back and a smaller patch on my left hip. I am taking Valacyclovir 3 times a day. They itch really bad but no pain. No blisters, just red bumps in clusters. Do you think this is shingles? Ice packs help with the itching and I have put a cream on them that helps some.

doctor1 MD

I am leaving for vacation to Hong Kong on Sunday and believe I have shingles. I saw an internist yesterday and she thinks it s shingles. I do not have blisters. I have burning pain on my right side and it has gotten worse. She gave me a Px for valacyclovir and instructed me to take it when blisters appear. Should I begin now or wait until I arrive on Monday. I am worried about side effects from the medication. I had my gallbladder removed in march and had an allergic reaction to the heparin shots and therefore skeptical about a new drug when I will be in the air for 16 hours. Thanks for your advice.

Loading Online Doctors....